Quick Search


Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to rnd@dibru.ac.in

Publication View
Type : Journal Paper
Title: On Tensor Product of Fuzzy Submodules
Journal Name: Journal of Fuzzy Mathematics
Authors: Surajit Borkotokey
Broad Area: Mathematics
Publication Year: 2007
Peer reviewed : yes
Volume: 15
ISSUE: 2
Page No.: 581-592
ISSN: 1066-8950
Web Link: http://maths.swjtu.edu.cn/fuzzy/index.htm
Keywords: Gamma Rings,Modules,tensor products